MathSciNet Relay Station
MathSciNet bibliographic data
MR2021427 93B18 (93B52)
Sun, Zhendong; Ge, S. S. Nonregular feedback linearization: a nonsmooth approach. New directions on nonlinear control. IEEE Trans. Automat. Control 48 (2003), no. 10, 1772–1776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement